@article{(Open Science Index):https://publications.waset.org/pdf/7038,
	  title     = {On an Open Problem for Definable Subsets of Covering Approximation Spaces},
	  author    = {Mei He and  Ying Ge and  Jingyu Qian},
	  country	= {},
	  institution	= {},
	  abstract     = {Let (U;D) be a Gr-covering approximation space
(U; C) with covering lower approximation operator D and covering
upper approximation operator D. For a subset X of U, this paper
investigates the following three conditions: (1) X is a definable subset
of (U;D); (2) X is an inner definable subset of (U;D); (3) X is an
outer definable subset of (U;D). It is proved that if one of the above
three conditions holds, then the others hold. These results give a
positive answer of an open problem for definable subsets of covering
approximation spaces.},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {3},
	  year      = {2011},
	  pages     = {511 - 513},
	  ee        = {https://publications.waset.org/pdf/7038},
	  url   	= {https://publications.waset.org/vol/51},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 51, 2011},